# SDR YENA20150909415

- Difficulty date: September 9, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 39,912 hours, 14,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND EMERGENCY LIGHTS FAIL EPSU BATTERY FWD LT.  R & R 10WL EPSU BATTERY.  OPS CHECK NORMAL REF AMM 33-51-38 PB 401.
